RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 159, Number 4, Pages 753–754 (Mi dan30515)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the dimension of groups with left-invariant topologies

A. Mishchenko

Lomonosov Moscow State University

Full text: PDF file (358 kB)

Bibliographic databases:
Presented: П. С. Александров
Received: 22.04.1964

Citation: A. Mishchenko, “On the dimension of groups with left-invariant topologies”, Dokl. Akad. Nauk SSSR, 159:4 (1964), 753–754

Citation in format AMSBIB
\Bibitem{Mis64}
\by A.~Mishchenko
\paper On the dimension of groups with left-invariant topologies
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 159
\issue 4
\pages 753--754
\mathnet{http://mi.mathnet.ru/dan30515}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0173233}
\zmath{https://zbmath.org/?q=an:0196.55404}


Linking options:
  • http://mi.mathnet.ru/eng/dan30515
  • http://mi.mathnet.ru/eng/dan/v159/i4/p753

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mitrofan M. Choban, Liubomir L. Chiriac, “On free groups in classes of groups with topologies”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, no. 2-3, 61–79  mathnet
  • Number of views:
    This page:44
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020